Write a review

Restylane Under Eyes - Not Happy

I was shallow under eyes so I wanted to get a more...

I was shallow under eyes so I wanted to get a more youthful look. so I chose Restylane fillers, I did get Botox as well wich I LOVE . but the filler were not as nice as I expected. it changes the whole texture of my skin, added uneven puffyness created wrinkles

I had Restylane under my eyes then a month later it created a 1/2 moon like puffyness, you can see it . the other eye is fine. does anyone know how to get rid of this? it actually make my under eyes worse , now it created wrinkles under there. Very unhappy!!!
Name not provided

He is a wonderful Doctor he did not do anything wrong it is just how my body processed the restylane,

Was this review helpful? 1 other found this helpful

Comments (8)

All of you need to go to the websites of the manufacturers of these products. Do any of them say may be used under your eyes? NO. If the manufacturer does not endorse it; why would a doctor? $$$ If we are willing to take the chance and not do our own homework...can we really blame the doctor?
  • Reply
Fort Lauderdale-Florida I had restylane put under my eyes week ago in Bayview General Medicine (Doctor Blanchar) and is the worst disaster. He did left eye more and under right eye is almost nothing,so you can see every side of my face look different. I paid 800 USD for this and when I went back after 5 days to ask doctor to fix it he asked me for 550 USD more. I will not give him anything again! He gave me the worst attitude and I went home with tears. Do you know how long does it take to look normal again?
  • Reply
i had restalyne put under my eyes 5 weeks ago. Ihave had a disaster. i has botox last lot 4 months ago. The restalyne made my eyes bumpy at first , also look even more wrinkly and put creases in my cheeks which i never had before. I went back to my doctor who did this and he topped up my botox free of charge at sides of eyes and to be honest i look better than i did . ITs just these bags under my eyes. I have an appoinment booked next week someone new. They said they can dissolve the restalyne and i have option of under eye botox (which i did not realise you could get) or a laser. I am dubious of spending a load more money for bad results but dont want to look like i have bags all the time either
  • Reply
DO NOT - I repeat - DO NOT HAVE BOTOX UNDER YOUR EYES IF YOU ALREADY HAVE PUFFINESS. It will only make it a million times worse!!!! Read the article below before you do anything at all.
  • Reply
-:- Message from RealSelf staff -:-

This comment does not follow our Community Guidelines and/or Terms of Service. We reserve the right to remove any post for any reason.
  • Reply
Thank you so much for enlightening me I think you are exactly right it is more wrinkles under the eye and cheek then restylane has a a bumpy texture to it as well so that whole area is a mess, i wish they would warn you that these complication can happen.
  • Reply
It's not the restylane, it's the botox. I assume you had botox in the crows feet area? Your injector has dropped your cheeks a bit (cheek ptosis) and weakened the eye muscle as well. WAIT IT OUT. You will see it start to improve soon.
  • Reply

Hi Laurie -- Restylane can be dissolved by hyaluronidase. Click the link to find out more information on risks, reviews, etc.

  • Reply